Cephazolin-Induced Toxic Epidermal Necrolysis Treated with Intravenous Immunoglobulin and N-Acetylcysteine

  • Saavedra C
  • Cárdenas P
  • Castellanos H
  • et al.
N/ACitations
Citations of this article
5Readers
Mendeley users who have this article in their library.

Abstract

Toxic epidermal necrolysis is the most severe form of drug-induced skin reaction and includes denudation of >30% of total body surface area. The mechanism of disease is not completely understood, but immunologic mechanisms, cytotoxic reactions, and delayed hypersensitivity seem to be involved. We report a case of cephazolin-induced toxic epidermal necrolysis treated with intravenous immunoglobulin and N-acetylcysteine with excellent response.

Cite

CITATION STYLE

APA

Saavedra, C., Cárdenas, P., Castellanos, H., Contreras, K., & Castro, J. R. (2012). Cephazolin-Induced Toxic Epidermal Necrolysis Treated with Intravenous Immunoglobulin and N-Acetylcysteine. Case Reports in Immunology, 2012, 1–4. https://doi.org/10.1155/2012/931528

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free